HOME 
프로그램 Program


2022년 9월 17일(토)
09:00~10:20 Session 1. Geriatric cardiac anesthesia
  좌장: 최인철 [울산의대], 전윤석 [서울의대]
09:00-09:20 What anesthesiologists need to know about aging (김광일 [서울의대 노인병내과]) (20 min)
09:20-09:40 Preoperative frailty & nutrition (조수영 [이화의대]) (20 min)
09:40-10:00 Postoperative cognitive dysfunction & delirium (남재식 [울산의대]) (20 min)
10:00-10:20 Q & A (소사라 [연세의대], 조아름 [부산의대]) (20 min)
10:20~10:40 Break
10:40~12:00 Session 2. Preoperative management of non-cardiac surgery in patients with significant coronary artery disease 
  좌장: 곽영란 [연세의대], 곽상현 [전남의대]
10:40-10:55 A cardiac surgeon's opinion (김준성 [서울의대 흉부외과]) (15 min) 
10:55-11:10 A cardiologist's opinion (최기홍 [성균관의대 순환기내과]) (15 min)
11:10-11:25 An anesthesiologist's opinion (이종환 [성균관의대]) (15 min)
11:25-12:00 Discussion (윤수지 [서울의대] , 최규성 [성균관의대 일반외과]) (35 min)
12:00~13:00 Lunch
13:00~13:20 학술상 수상 및 발표
13:20~13:40 Break
13:40~15:00 Session 3. Basics of cardiac anesthesia 
  좌장: 임현경 [인하의대], 김진태 [서울의대]
13:40-14:00 Basics of cardiopulmonary bypass machine & its complications (심재광 [연세의대]) (20 min)
14:00-14:20 Diagnosis & treatment of frequently-developed perioperative arrhythmia (이소령 [서울의대 순환기내과]) (20 min)
14:20-14:40 How to interpret my TEE views: Tips for trainees (조연정 [서울의대]) (20 min)
14:40-15:00 Q & A (김혜빈 [고려의대], 김희영 [부산의대]) (20 min)
15:00~15:20 Break
15:20~16:40 Session 4. Abstract presentation & discussion
  좌장: 홍성욱 [경북의대], 황원정 [가톨릭의대], 진지현 [울산의대], 안현주 [성균관의대]
16:40~16:50 Closing ceremony
09:00~10:20 Session 1. Geriatric cardiac anesthesia
  좌장: 최인철 [울산의대], 전윤석 [서울의대]
09:00-09:20 What anesthesiologists need to know about aging (김광일 [서울의대 노인병내과]) (20 min)
09:20-09:40 Preoperative frailty & nutrition (조수영 [이화의대]) (20 min)
09:40-10:00 Postoperative cognitive dysfunction & delirium (남재식 [울산의대]) (20 min)
10:00-10:20 Q & A (소사라 [연세의대], 조아름 [부산의대]) (20 min)
10:20~10:40 Break
10:40~12:00 Session 2. Preoperative management of non-cardiac surgery in patients with significant coronary artery disease 
  좌장: 곽영란 [연세의대], 곽상현 [전남의대]
10:40-10:55 A cardiac surgeon's opinion (김준성 [서울의대 흉부외과]) (15 min) 
10:55-11:10 A cardiologist's opinion (최기홍 [성균관의대 순환기내과]) (15 min)
11:10-11:25 An anesthesiologist's opinion (이종환 [성균관의대]) (15 min)
11:25-12:00 Discussion (윤수지 [서울의대] , 최규성 [성균관의대 일반외과]) (35 min)
12:00~13:00 Lunch
13:00~13:20 학술상 수상 및 발표
13:20~13:40 Break
13:40~15:00 Session 3. Basics of cardiac anesthesia 
  좌장: 임현경 [인하의대], 김진태 [서울의대]
13:40-14:00 Basics of cardiopulmonary bypass machine & its complications (심재광 [연세의대]) (20 min)
14:00-14:20 Diagnosis & treatment of frequently-developed perioperative arrhythmia (이소령 [서울의대 순환기내과]) (20 min)
14:20-14:40 How to interpret my TEE views: Tips for trainees (조연정 [서울의대]) (20 min)
14:40-15:00 Q & A (김혜빈 [고려의대], 김희영 [부산의대]) (20 min)
15:00~15:20 Break
15:20~16:40 Session 4. Abstract presentation & discussion
  좌장: 홍성욱 [경북의대], 황원정 [가톨릭의대], 진지현 [울산의대], 안현주 [성균관의대]
16:40~16:50 Closing ceremony

2022년 5월 1일(일)
Room A
Room B
D2-R1-S1 Pro & Con: Should we target the mean arterial pressure > 65 mmHg? (English)_동시통역
좌장 : 심재광 (연세의대), 이종환 (성균관의대)
D2-R2-S1 Patient Blood management (Korean)
좌장 : 김태엽 (건국의대), 배홍범 (전남의대)
09:00~09:20 Beyond blood pressure
전윤석 (서울의대)
09:00~09:15 Changes in coagulation during CPB
박성용 (아주의대) 
09:20~09:40 Pro: We should target the MAP > 65 mmHg
Daniel Sessler (Cleveland Clinic)
09:15~09:30 Review of SCA/STS blood conservation guideline 2021
김혜빈 (고려의대)
09:40~10:00 Con: We don't need to target the MAP > 65 mmHg 
Andre Denault (Montreal Heart Institute)
09:30~09:45 Preoperative management of anemia: Gap between reality and ideal
송종욱 (연세의대)
10:00~10:30 Q & A with panels
패널 : 김진태 (서울의대), 민정진 (성균관의대)
09:45~10:00 Q & A
10:00~10:15 Break
D2-R2-S2 Acute Kidney Injury after Cardiovascular Surgery (Korean) 
좌장 : 홍성진 (가톨릭의대), 유경연 (전남의대)
10:15~10:30 AKI associated with cardiac surgery: How bad is it?
조수영 (이화의대)
10:30~10:50 Break 10:30~10:45 Pathophysiology & biomarkers of AKI after cardiac surgery
조아름 (부산의대)
D2-R1-S2 Cardiothoracic surgery & neuro protection (English)_동시통역
좌장 : 최인철 (울산의대), 박성용 (아주의대)
10:45~11:00 Prevention & treatment of cardiac surgery-associated AKI
남가람 (서울의대)
10:50~11:10 Thoracoabdominal aortic procedures & spinal cord protection
Albert Cheung (Stanford University)
11:00~11:15 Q & A
11:10~11:30 CSF drains: Risks in contemporary clinical practice
Nian Chih Hwang (Singapore General Hospital)
11:15~11:30 Break
D2-R2-S3 Mechanical Circulatory Assist Devices (Korean)
좌장 : 김성협 (건국의대), 임현경 (인하의대)
11:30~11:50 Updates on brain monitoring during cardiac surgery with CPB
Hilary Grocott (University of Manitoba)
11:30~11:45 Basics of ECMO & VAD for anesthesiologists
조연정 (서울의대)
11:50~12:20 Q & A with panels
패널 : 전윤석 (서울의대), 소사라 (연세의대) 
11:45~12:00 Implantable LVAD insertion: What the surgeon want from the anesthesiologists
조양현 (성균관의대 흉부외과)
12:00~12:15 Anesthesia for non-cardiac surgery in patients with implantable LVAD
민정진 (성균관의대)
12:15~12:30 Q & A
12:20~13:30 Lunch 12:30~13:30 Lunch
D2-R1-S3 CSCTVA-KSCTVA Joint Session (English)_동시통역
좌장 : Sheng Wang (Guangdong Provincial People's Hospital), 전윤석 (서울의대)
D2-R2-S4 Fireside chat with new blood II
좌장 : 박재현 (서울의대), 곽영란 (연세의대)
13:30~13:45 Construction & update of prediction model for acute kidney injury after cardiac surgery
Yuefu Wang (Beijing Shijitan Hospital)
13:30~13:40 Tidal volume change and pressure-based prediction of fluid responsiveness in children
지상환 (서울대병원)
13:40~13:50 Deep hypothermic circulatory arrest for giant cerebral aneurysm clipping
박진우 (분당서울대병원)
13:45~14:00 Low-dose dexmedetomidine and early recovery after cardiac surgery
Dong-Xin Wang (Peking University First Hospital)
13:50~14:00 Cardiac arrest after position change in an adult patient with Eisenmenger syndrome
홍관영 (삼성서울병원)
14:00~14:10 Secondary valve-in valve procedure to resolve abnormal implanted valve leaflet movement during TAVI procedure
오은정 (삼성서울병원)
14:00~14:15 Does postoperative infection increase thrombosis: From the perspective of inflammation and coagulation
Hu-shan Ao (Beijing Fuwai Hospital)
14:10~14:20 Achieving one-lung ventilation in a patient with a large mass at anterior mediastinum
이규호(세브란스병원)
14:15~14:30 LVEF and cardiac valvular surgery
진지현 (울산의대)
14:20~14:30 Etomidate and cardiac surgery
박하연 (고대안암병원)
14:30~15:00 Q & A with panels
패널 : 송종욱 (연세의대), 남가람 (서울의대)
14:30~14:40 Two Cases of Seizures Associated with Abrupt Discontinuation of Dexmedetomidine after Pediatric Cardiac Surgery
이형묵 (서울성모병원)
14:40~14:50 Effect of dexmedetomidine on postoperative renal function in infective endocarditis patients undergoing open heart surgery (가제)
함성연 (강남세브란스병원)
14:50~15:00 패널 : 심재광 (연세의대), 이종환 (성균관의대)
15:00~15:20 Break 15:00~15:20 Break
D2-R1-S4 Congenital Heart Diseases in Adults: No Man's Land? (Korean)
좌장 : 김진태 (서울의대), 진지현 (울산의대)
D2-R2-S5 Focus on POCUS (Korean)
좌장 : 황원정 (가톨릭의대), 홍성욱 (경북의대)
15:20~15:35 Review of recently updated guidelines for managing ACHD: What every anesthesiologists should know
김성협 (건국의대)
15:20~15:35 Ultrasound-guided radial artery cannulation
최대기 (울산의대)
15:35~15:50 Surgical procedures for the adult patients with congenital heart disease
김웅한 (서울의대 흉부외과)  
15:35~15:50 Lung sono
우재희 (이화의대)
15:50~16:05 ACHD & anesthetic consideration김희영 (부산의대) 15:50~16:05 Sono-guided nerve blocks for cardiothoracic surgery
홍부휘 (충남의대)
16:05~16:20 TEE for the patients with congenital heart disease소사라 (연세의대) 16:05~16:20 Basic TTE for anesthesiologists
이지현 (서울의대)
16:20~16:50 Q & A with panels
패널 : 조아름 (부산의대), 남재식 (울산의대)
16:20~16:50 Q & A with panels
패널 :  윤수지 (서울의대), 조수영 (이화의대)
16:50~17:00 Closing Ceremony 16:50~17:00 Closing Ceremony
Room A
D2-R1-S1 Pro & Con: Should we target the mean arterial pressure > 65 mmHg? (English)_동시통역
좌장 : 심재광 (연세의대), 이종환 (성균관의대)
09:00~09:20 Beyond blood pressure
전윤석 (서울의대)
09:20~09:40 Pro: We should target the MAP > 65 mmHg
Daniel Sessler (Cleveland Clinic)
09:40~10:00 Con: We don't need to target the MAP > 65 mmHg 
Andre Denault (Montreal Heart Institute)
10:00~10:30 Q & A with panels
패널 : 김진태 (서울의대), 민정진 (성균관의대)
10:30~10:50 Break
D2-R1-S2 Cardiothoracic surgery & neuro protection (English)_동시통역
좌장 : 최인철 (울산의대), 박성용 (아주의대)
10:50~11:10 Thoracoabdominal aortic procedures & spinal cord protection
Albert Cheung (Stanford University)
11:10~11:30 CSF drains: Risks in contemporary clinical practice
Nian Chih Hwang (Singapore General Hospital)
11:30~11:50 Updates on brain monitoring during cardiac surgery with CPB
Hilary Grocott (University of Manitoba)
11:50~12:20 Q & A with panels
패널 : 전윤석 (서울의대), 소사라 (연세의대) 
12:20~13:30 Lunch
D2-R1-S3 CSCTVA-KSCTVA Joint Session (English)_동시통역
좌장 : Sheng Wang (Guangdong Provincial People's Hospital), 전윤석 (서울의대)
13:30~13:45 Construction & update of prediction model for acute kidney injury after cardiac surgery
Yuefu Wang (Beijing Shijitan Hospital)
13:45~14:00 Low-dose dexmedetomidine and early recovery after cardiac surgery
Dong-Xin Wang (Peking University First Hospital)
14:00~14:15 Does postoperative infection increase thrombosis: From the perspective of inflammation and coagulation
Hu-shan Ao (Beijing Fuwai Hospital)
14:15~14:30 LVEF and cardiac valvular surgery
진지현 (울산의대)
14:30~15:00 Q & A with panels
패널 : 송종욱 (연세의대), 남가람 (서울의대)
15:00~15:20 Break
D2-R1-S4 Congenital Heart Diseases in Adults: No Man's Land? (Korean)
좌장 : 김진태 (서울의대), 진지현 (울산의대)
15:20~15:35 Review of recently updated guidelines for managing ACHD: What every anesthesiologists should know
김성협 (건국의대)
15:35~15:50 Surgical procedures for the adult patients with congenital heart disease
김웅한 (서울의대 흉부외과)  
15:50~16:05 ACHD & anesthetic consideration김희영 (부산의대)
16:05~16:20 TEE for the patients with congenital heart disease소사라 (연세의대)
16:20~16:50 Q & A with panels
패널 : 조아름 (부산의대), 남재식 (울산의대)
16:50~17:00 Closing Ceremony

Room B
D2-R2-S1 Patient Blood management (Korean)
좌장 : 김태엽 (건국의대), 배홍범 (전남의대)
09:00~09:15 Changes in coagulation during CPB
박성용 (아주의대) 
09:15~09:30 Review of SCA/STS blood conservation guideline 2021
김혜빈 (고려의대)
09:30~09:45 Preoperative management of anemia: Gap between reality and ideal
송종욱 (연세의대)
09:45~10:00 Q & A
10:00~10:15 Break
D2-R2-S2 Acute Kidney Injury after Cardiovascular Surgery (Korean) 
좌장 : 홍성진 (가톨릭의대), 유경연 (전남의대)
10:15~10:30 AKI associated with cardiac surgery: How bad is it?
조수영 (이화의대)
10:30~10:45 Pathophysiology & biomarkers of AKI after cardiac surgery
조아름 (부산의대)
10:45~11:00 Prevention & treatment of cardiac surgery-associated AKI
남가람 (서울의대)
11:00~11:15 Q & A
11:15~11:30 Break
D2-R2-S3 Mechanical Circulatory Assist Devices (Korean)
좌장 : 김성협 (건국의대), 임현경 (인하의대)
11:30~11:45 Basics of ECMO & VAD for anesthesiologists
조연정 (서울의대)
11:45~12:00 Implantable LVAD insertion: What the surgeon want from the anesthesiologists
조양현 (성균관의대 흉부외과)
12:00~12:15 Anesthesia for non-cardiac surgery in patients with implantable LVAD
민정진 (성균관의대)
12:15~12:30 Q & A
12:30~13:30 Lunch
D2-R2-S4 Fireside chat with new blood II
좌장 : 박재현 (서울의대), 곽영란 (연세의대)
13:30~13:40 Tidal volume change and pressure-based prediction of fluid responsiveness in children
지상환 (서울대병원)
13:40~13:50 Deep hypothermic circulatory arrest for giant cerebral aneurysm clipping
박진우 (분당서울대병원)
13:50~14:00 Cardiac arrest after position change in an adult patient with Eisenmenger syndrome
홍관영 (삼성서울병원)
14:00~14:10 Secondary valve-in valve procedure to resolve abnormal implanted valve leaflet movement during TAVI procedure
오은정 (삼성서울병원)
14:10~14:20 Achieving one-lung ventilation in a patient with a large mass at anterior mediastinum
이규호(세브란스병원)
14:20~14:30 Etomidate and cardiac surgery
박하연 (고대안암병원)
14:30~14:40 Two Cases of Seizures Associated with Abrupt Discontinuation of Dexmedetomidine after Pediatric Cardiac Surgery
이형묵 (서울성모병원)
14:40~14:50 Effect of dexmedetomidine on postoperative renal function in infective endocarditis patients undergoing open heart surgery (가제)
함성연 (강남세브란스병원)
14:50~15:00 패널 : 심재광 (연세의대), 이종환 (성균관의대)
15:00~15:20 Break
D2-R2-S5 Focus on POCUS (Korean)
좌장 : 황원정 (가톨릭의대), 홍성욱 (경북의대)
15:20~15:35 Ultrasound-guided radial artery cannulation
최대기 (울산의대)
15:35~15:50 Lung sono
우재희 (이화의대)
15:50~16:05 Sono-guided nerve blocks for cardiothoracic surgery
홍부휘 (충남의대)
16:05~16:20 Basic TTE for anesthesiologists
이지현 (서울의대)
16:20~16:50 Q & A with panels
패널 :  윤수지 (서울의대), 조수영 (이화의대)
16:50~17:00 Closing Ceremony



COPYRIGHT © 2006 by Korean Society of Cardiothoracic and Vascular Anesthesiologists: KSCTVA. ALL RIGHT RESERVED.
서울시 밤고개로1길 30, 에이팩스빌딩 2층 대한심폐혈관마취학회 사무국 | 등록번호: 106-82-64803 | 대표:전윤석
TEL : 02-459-8265 | Fax : 02-459-8256 | E-mail : ksctva@ksctva.or.kr / www.ksctva.or.kr